Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Pain in calves, hands, forearms, thigh area while sitting, constant stiffness in shoulder blade. Have moved to a colder location. Cause?

Hi .. I have been having aches in my calves, hands,forearms,and sometimes upper thigh area and knees when sitting. also i have constat pain between my shoulder blades and stiffness .. just wondering what was going on .. i do have a tooth the the filling had fallen out that is painful sometimes and im not sure if this could be connected. Also i recently moved to wyoming from florida and the weather is a lot colder. I am a 30 year old female
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Exposure to a colder environment to which a body is not used to might cause the joint stiffness and pain like you are having.
You need to do a hot fomentation and take mild pain killers for relief.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Mon, 22 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor